# SDR ASAA2017102422340

- Difficulty date: October 24, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546572542
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 BULKHEAD RT SIDE APU CUTOUT LOWER STRAP FILLER CORRODED.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1, REMOVED AND REPLACED THE STRAP IAW SRM 51-40-02-0G-0, SRM 51-30-01-0G-0, AND 52-40-5-0G-0, AND INSTALLED IAW SRM 51-40-02-0G-0.
